# SDR 05032006I

- Difficulty date: April 23, 2006
- Submitted: June 19, 2006
- Operation: Air carrier
- Aircraft: N341CJ
- Make and model: Saab 340B
- Aircraft serial: 341
- Aircraft time: 25,756 hours, 31,339 cycles
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Indicator
- Part number: 9302472006
- Part serial: 09880445
- Condition: Failed
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

INFLIGHT RT TORQUE INDICATOR DROPPED TO ZERO AND STAYED AT ZERO FOR THE REMAINDER OF THE FLIGHT.  ALL OTHER INDICATIONS NORMAL.  R&R RT TORQUE INDICATOR, PN OFF 9302472006, PN ON 10225N01W00, SN OFF 09880445, SN OFF 09880445.  OPS CHECK GOOD.
